# SDR AALA202308081584

- Difficulty date: August 8, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 88,278 hours, 11,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 479W220153A
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN OVER THE 4L DOOR CAME OFF. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
